Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 31-40 of 93 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
31
Asymptotically radial solutions to an elliptic problem on expanding annular domains in Riemannian manifolds with radial symmetry

Morabito, Filipporesearcher, BOUNDARY VALUE PROBLEMS, 2016-07

32
Numerical computation of hitting time distributions of increasing Levy processes

Choe, Geon Horesearcher; Lee, Dong Min, STATISTICS & PROBABILITY LETTERS, v.119, pp.289 - 294, 2016-12

33
A Consistent Immersed Finite Element Method for the Interface Elasticity Problems

Jin, Sangwon; Kwak, Do Youngresearcher; Kyeong, Daehyeon, ADVANCES IN MATHEMATICAL PHYSICS, 2016

34
Least squares regularized method for one-dimensional source inverse heat conduction problem

Wu, Ziku; Li, Fule; Kwak, Do Youngresearcher, Jisuan Wuli/Chinese Journal of Computational Physics, v.33, no.1, pp.49 - 56, 2016-01

35
The space of geometric limits of abelian subgroups of PSL2(C)

Baik, Hyungryulresearcher; Clavier, Lucien, HIROSHIMA MATHEMATICAL JOURNAL, v.46, no.1, pp.1 - 36, 2016-03

36
Constructing pseudo-Anosov maps with given dilatations

Baik, Hyungryulresearcher; Rafiqi, Ahmad; Wu, Chenxi, GEOMETRIAE DEDICATA, v.180, no.1, pp.39 - 48, 2016-02

37
Average values of L-series for real characters in function fields

Andrade, Julio C.; Bae, Sunghanresearcher; Jung, Hwanyup, RESEARCH IN THE MATHEMATICAL SCIENCES, v.3, 2016-11

38
Least squares regularized method for one-dimensional source inverse heat conduction problem

Wu, Ziku; Li, Fule; Kwak, Do Youngresearcher, Jisuan Wuli/Chinese Journal of Computational Physics, v.33, no.1, pp.49 - 56, 2016-01

39
Optimized first-order methods for smooth convex minimization

Kim, Donghwanresearcher; Fessler, Jeffrey A., MATHEMATICAL PROGRAMMING, v.159, no.1-2, pp.81 - 107, 2016-09

40
Generation of class fields by using the Weber function

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, JOURNAL OF NUMBER THEORY, v.167, pp.74 - 87, 2016-10

rss_1.0 rss_2.0 atom_1.0